Differential and Integral Equations

Existence and nonexistence of positive solutions of nonlinear elliptic systems and the biharmonic equation

L. A. Peletier and R. C. A. M. Van der Vorst

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 4 (1992), 747-767.

Dates
First available in Project Euclid: 11 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370955416

Mathematical Reviews number (MathSciNet)
MR1167492

Zentralblatt MATH identifier
0758.35029

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 31B30: Biharmonic and polyharmonic equations and functions 35J55

Citation

Peletier, L. A.; Van der Vorst, R. C. A. M. Existence and nonexistence of positive solutions of nonlinear elliptic systems and the biharmonic equation. Differential Integral Equations 5 (1992), no. 4, 747--767. https://projecteuclid.org/euclid.die/1370955416


Export citation